# SDR QXEA2018031900095

- Difficulty date: March 19, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 35,142 hours, 36,466 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: OL3335
- Condition: Inoperative
- Location: Light Switch
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON FORWARD FA PANEL, EMERGENCY LIGHT BUTTON NOT ILLUMINATED. REMOVED FROM SERVICE. REPLACED THE EMERGENCY LIGHT SWITCH.  NO OTHER DEFECT NOTED. AIRCRAFT RETURNED TO SERVICE.
